# SDR AWXA0001971

- Difficulty date: May 1, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 6546812185
- Condition: Corroded
- Location: L/H Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft cabin floor panel support (L/H lav) has damage (drill start) from hat channel fasteners underneath.C: Located and installed new support p.o. x9525279. Installed hat channel at Sta 994-1006.
